Ask an expert
Question

17 Jan 2008

missed periods
I used nuristate for five years before then changed to triphasil for 3 years and got my monthly periods after six months, i switched to nuristate again for one year, last year in September i changed to triphasil again because i was gaining a lot of weight, in December i started having period but for 2 days only, now my main problem is i have period pains after taking the last red pill which i think it is not correct, last month i had period pains but nothing came out, what seem to be the problem. Should i see the doctor is it something serious.
Answer 467 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take several months after stoppping Nursiterate for your periods to return regularly, even if you are taking the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.